# SDR USAA920081733

- Difficulty date: August 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 27,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548500219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18- MAJOR REPAIR, 2 CRACKS IN FUSELAGE SKIN ABOVE L1 DOOR CUTOUT UPPER FWD CORNER BS 312, AT S7L & S8L.  REPAIRED FUSELAGE SKIN ABOVE L1 DOOR CUTOUT UPPER FWD CORNER BS 312, AT S7L & S8L IAW US AIRWAYS EA NR 130115.
